Skip to content

Increasing Returns, Monopolistic Competition, and International Trade.

R., K. P. (1979). Increasing Returns, Monopolistic Competition, and International Trade. Journal of International Economics, 9(4), 469-479.

Type
Journal article
Intellectual base
Primary research
Year
1979
Volume
9
Issue
4
Pages
469-479
ISSN
0022-1996
DOI
10.1016/0022-1996(79)90017-5
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-1996(79)90017-5
Cited from
economics_finance

Cited by

6 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 6 citations of this work carries a recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c67e179de981 · see in the full table